# SDR CALA2010081600391

- Difficulty date: August 14, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 40,797 hours, 13,432 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4002
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE HORIZONTAL STABILIZER LOWER IN SPAR SKIN HAS 2 INCH LONG CRACK AT STA 129.50.  REPAIRED PER EC/RA 5510-02112 INITIATED DIP TO READ AS FOLLOWS ACCOMPLISH DETAILED VISUAL AND LFEC INSP PRIOR TO TOTAL A/C FLT CYCLES OF 22432 AND REPEAT THEREAFTER AT INTERVALS NOT TO EXCEED 9000 FLT CYCLES PER PART 2.
